# SDR 6RXA20120911001

- Difficulty date: September 11, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N607AH
- Make and model: Pilats PC1247
- Aircraft serial: 825
- Aircraft time: 2,011 hours, 2,407 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 9787320003
- Part serial: 0610
- Condition: Failed
- Location: Te Flap
- Part time: 2,011 hours, 2,407 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING GO AROUND FLAPS WOULD NOT RETRACT AND FLAP CAWS WARNING ILLUMINATED.  SYSTEM WAS TROUBLESHOT TO A FAULTY FLAP CONTROL AND WARNING UNIT.  REPLACED UNIT AND PERFORMED FUNCTIONAL TESTS.  FLAP SYSTEM FAILED ON THE GROUND AFTER SEVERAL EXTENSIONS AND RETRACTIONS.  FURTHER TROUBLESHOT SYSTEM TO A FAULTY FLAP POWER DRIVE UNIT.  REPLACED POWER DRIVE UNIT AND PERFOMED SATISFACTORY OPERATIONAL CHECKS.
